MAUDE Adverse Event Report: CHANG CHENG FA ENTERPRISE CO., LIMITED9 DRIVE; ROLLATOR

CHANG CHENG FA ENTERPRISE CO., LIMITED9 DRIVE; ROLLATOR
Model Number GV974HD-BR
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device has not been returned for evaluation.The end user sat on the device.The rear left wheel of the product reportedly detached and he fell backwards he was unconscious for about 20 minutes.He ended up being diagnosed with a fractured t7 vertebra.A procedure called a kyphoplasty was recommended but he elected not to undergo surgery at this time and is instead just treating with pt.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA ENTERPRISE CO., LIMITED9
no. 1 been ting, been-tsuoh vi
chia-yi shiann
shi-koou shiang, chiayi - district
TW 
MDR Report Key9728741
Report Number2438477-2020-00011
Device Sequence Number19367829
Product Code ITJ
UDI-Device Identifier00822383582245
UDI-Public822383582245
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
Report Date (Section F) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGV974HD-BR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/19/2002
Device Age14 MO
Date Report to Manufacturer02/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/19/2020